Aa
A
A
Close
Avatar_universal
clueless
Dear Dr. I resent had surgery on my shoulder and the medication the Dr. put me on started me to pass out. Would that be from an allergic reaction to the medication?
Cancel
2 Answers
Page 1 of 1
Avatar_universal

Hi needhelp112268,

First of all I am not a doctor.  The doctor who gave you the medication for
your shoulder to take after your surgery needs to know that the medication
he or she gave you made you pass out or faint. That is a serious reaction
from taking this medication, not necessarily an allergic reaction, but either
way you need to tell that doctor that this medicine made you faint.
So call that doctor's office and make an appointment to see him. Say you
want a follow up appointment and then tell that doctor that this medicine
doesn't agree with you so he can give you another medication and so that
this doctor can record the other medication as making you unwell. Good
luck to you. Eve.
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
1340994_tn?1374197577
I agree.  Call the surgeon and tell him what's going on.  Post-surgical followup is expected from the patient.  You will not be charged, so don't be afraid.  
Comment
Cancel
1340994_tn?1374197577
Comment
Comment
Submit Comment
Your Answer
Avatar_universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
clueless
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Allergy Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488_tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543_tn?1443740527
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Asthma Answerers
746512_tn?1388811180
Blank
Tammy2009
Calgary, AB
209987_tn?1451939065
Blank
tschock
AB
363281_tn?1353103243
Blank
SassyLassie
Nelson, New Zealand
Avatar_m_tn
Blank
masterblogger